# SDR ASAA2013082395925

- Difficulty date: August 23, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP OTBD UPPER AND LOWER SURFACES DELAMINATED.  REPAIRED LT INBD AFT FLAP OTBD UPPER AND LWR SURFACES IAW SRM 51-70-10-2R-4, REPAIR 4.  PERMANENT REPAIR.
